MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC GOLD TRACE FETAL SCALP ELECTRODE

CLINICAL INNOVATIONS, LLC GOLD TRACE FETAL SCALP ELECTRODE
Model Number CSN000004
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 08/25/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical innovations learned through our distributor of this event that happened in 2015.Our distributor received a letter from the hospital where the event happened that was dated (b)(6) 2018.We are trying to gather more information if any is available.
 
Event or Problem Description
Use of goldtrace fse claimed to have permanently caused tissue damage to patient.

Brand Name
GOLD TRACE FETAL SCALP ELECTRODE
Common Device Name
FETAL SCALP ELECTRODE
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key8016924
Report Number1722684-2018-00014
Device Sequence Number13726456
Product Code HGP
UDI-Device Identifier00814247020505
UDI-Public00814247020505
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K030691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSN000004
Device Lot NumberUKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1